# SDR FDEA2020011310114

- Difficulty date: January 11, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 57,110 hours, 25,527 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXR532B373200100
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC 242EK FLOOR PANEL BROKEN.  FABRICATED 242EK FLOOR PANEL ON T20/1467275 IAW DWG SRZ-25-005 REV R, MAJOR REPAIR CAT "A".
